# SDR SIMA20170415004

- Difficulty date: April 15, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 32,489 hours, 27,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT LATERAL L-SHAPE IS CORRODED AT LWR GUIDE PLATE ON FRAME 65. REPAIRED CARGO DOOR CUTOUT LATERAL L-SHAPE CORROSION AT LWR GUIDE PLATE ON FRAME 65 IAW SRM 53-31-04.
